# SDR REXA201906130824

- Difficulty date: June 3, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 22850142201
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER CORE COWL T/E IS CHAFED,   REMOVED OLD AND INSTALLED NEW CLOSURE  RING IAW BOMBARDIER CMM 71-12-01.
